# SDR FDKA2009112000196

- Difficulty date: November 20, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 18,699 hours, 17,761 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 19404
- Condition: Inoperative
- Location: Rt Mlg
- Part time: 532 hours, 520 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FRL FLT 6136 PIT-CVG.  CREW DID NOT DECLARE EMERGENCY BUT CVG ROLLED THE EMERGENCY TRUCKS SINCE CREW DECIDED TO DO A FLY BY BEFORE LANDING.  LANDING GEAR AIR GROUND FAIL.  MX REMOVED AND REPLACED NR 1 AND 2 MLG PROX SWITCHES ON RT MLG, OPS CHECK GOOD.
